Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Function spaces


Author: Arthur Sard
Journal: Bull. Amer. Math. Soc. 71 (1965), 397-418
DOI: https://doi.org/10.1090/S0002-9904-1965-11282-4
MathSciNet review: 0185429
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Warsaw, 1932; reprint, Chelsea, NewYork, 1955. MR 71726
  • 2. N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, NewYork, 1958.
  • 3. J. Radon, Restausdrücke bei Interpolations- und Quadraturformeln durch bestimmte Integrale, Monatsh. Math. Phys. 42 (1935), 389-396. MR 1550436
  • 4. E. J. Rémès, Sur les termes complémentaires de certaines formules d'analyse approximative, Dokl. Akad. Nauk SSSR 26 (1940), 129-133. MR 3292
  • 5. A. Sard, Linear approximation, Math. Surveys No. 9, Amer. Math. Soc., Providence, R. I., 1963. MR 158203
  • 6. H. Whitney, Functions differentiable on the boundaries of regions, Ann. of Math.35 (1934), 482-485. MR 1503174
  • 7. D. V. Widder, A generalization of Taylor's series, Trans. Amer. Math. Soc. 30 (1928), 126-154. MR 1501425


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11282-4

American Mathematical Society